Research Repository

Inequalities of Hermite-Hadamard Type for HA-Convex Functions

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Inequalities of Hermite-Hadamard Type for HA-Convex Functions. Moroccan Journal of Pure and Applied Analysis, 3 (1). 83 - 101. ISSN 2351-8227

MJPAA.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (351kB) | Preview
Item Type: Article
Uncontrolled Keywords: Convex functions; Integral inequalities; HA-Convex functions
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 03:54
Last Modified: 19 Aug 2019 06:37
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar